# SDR AALA202107212499

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 83,550 hours, 10,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CROSS AISLE EMERGENCY LIGHT ADJACENT TO LAVATORY 1A-L  INOPERATIVE. REMOVED AND REPLACED BATTERY PACK AND CHARGER M33093 IAW MM 33-51-06.
